Convergence of multisplitting methods with preweighting for an $H$-matrix
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 997-1006
Printed September 30, 2012
Yu Du Han and Jae Heon Yun
Chungbuk National University, Chungbuk National University
Abstract : In this paper, we studyconvergence of multisplitting methods with preweighting for solving a linear system whose coefficient matrix is an $H$-matrix corresponding to both the AOR multisplitting and the SSOR multisplitting. Numerical results are also provided to confirm theoretical results for the convergence of multisplitting methods with preweighting.
Keywords : multisplitting method, preweighting, AOR multisplitting, SSOR multisplitting, $H$-matrix
MSC numbers : 65F10, 65F15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd